| Model Number |
839002 |
| Medical Device Problem Codes |
Positioning Failure (1158); Leak/Splash (1354); Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A friend of the end user reported that three to four barrier rings from a box were firm and did not adhere properly to the skin.The reporter also stated that four additional unopened boxes from the same lot number were available.There were no visible differences noted with the product; however, when attempting to mold the barrier rings, they appeared much firmer than typical.The reporter described the product as brittle, requiring significant force to mold, and stated that it did not adhere well to the skin after application.The reporter further stated that wear time was reduced to less than one day, with one occurrence resulting in leakage after approximately one hour of wear.The product had been stored in its original packaging until use, and kept in a cool area away from heat and humidity.Replacement product was provided.No harm or injury was reported.No photographs were available for evaluation.
Additional Manufacturer Narrative
Device 3 of 4.Name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 third party manufacturing site: 9681410.